Af: I had an ablation two years ago ,they... - AF Association

AF Association
19,922 members24,353 posts

Af

Diboyes
Diboyes

I had an ablation two years ago ,they released me a year ago saying did not need further treatment,I still get at not as bad,I get nearly every night,just getting up for a wee starts it,I take 4 sweetener in my tea and have about 8 cups of tea a day,sweet tooth.does anyone think the sweetener could be setting it off.im over wait so trying to cut out sugar?

11 Replies
oldestnewest

Aspartame is commonly associated with Arrhythmia so see if is one of the ingredients.

Sorry to hear you are having problems. Try cutting out the sweeteners and take less tea. Try drinking warm water for a while instead and see how you go. If you are struggling why not contact your cardiac medic again.

might be the caffeine in the te I switched to fruit teas when started AF and don't miss it now

Diboyes
Diboyes in reply to rosyG

D cafe,sweetex does not have aspartame in it,

Certainly artificial sweeteners trigger my AF! I avoid them totally now. Please stop using them and hopefully you will see the difference.

Jean

Some sweeteners are implicated in a fib, I think aspartame was the main one, which I believe Canderell is. You can easily check on Google which one are implicated, when I looked in 2017 the were several reports accessible.

Diboyes
Diboyes in reply to KMRobbo

Taking sweeter, no aspartame in them ,d cafe tea,?

KMRobbo
KMRobbo in reply to Diboyes

I take sucralose, was not on any list I could find.

Possibly try a sweetener such as a stevia based one that Slender make! But for me,the main thing in your post is that you are still having issues so often with AF.Are you anticoagulated? I would want to be referred again to a cardiologist or EP..Best wishes

Diboyes
Diboyes in reply to wilsond

What is anticoagulatex please. Since ablation when I have racing heart it does not go above 95,once it did 2 months ago 130.before ablation 240.I am going to try take my bisapol at night instead of the morning,

Anticoagulants are given to reduce the elevated stroke risk in AF people.They can be Warfarin,or the new styke ones such as Apixaban.

You may also like...